# SDR FDEA2019010103623

- Difficulty date: December 30, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,225 hours, 16,480 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B3135
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 599 32-42 1829 30DEC18 DWC FACT U LOGPAGES:3061310 NR 6 TIRE PRESS LO ALERT FOLLOWED BY TIRE FAIL. DECLARED EMERGANCY - DIRECTED TO DIVERT TO OMDW  AFTER ARRIVAL NR 6 TIRE FOUND DEFLATED. PERFORMED  VISUAL INSP - NO DAMADE NOTED. NR 6 TIRE REPLACED PER AMM 32-41-01-4. ACFT OK TO CONTINUE.
